Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the cohomology of $H$-spaces of exceptional type


Author: James P. Lin
Journal: Bull. Amer. Math. Soc. 82 (1976), 277-278
MSC (1970): Primary 57F10, 57F25; Secondary 57F05, 55G20, 55D45
DOI: https://doi.org/10.1090/S0002-9904-1976-14021-9
MathSciNet review: 0400274
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Araki, Differential Hopf algebras and the cohomology mod 3 of the compact exceptional groups E, Ann. of Math. (2) 73 (1961), 404-436. MR 23 #A1372. MR 124052
  • 2. S. Araki, Hopf structures attached to K-theory: Hodgkin's theorem, Ann. of Math. (2) 85 (1967), 508-525. MR 35 #3653. MR 212788
  • 3. A. Borel, Topology of Lie groups and characteristic classes, Bull. Amer. Math. Soc. 61 (1955), 397-432. MR 17, 282. MR 72426
  • 4. R. Bott, On torsion in Lie groups, Proc. Nat. Acad. Sci. U.S.A. 40 (1954), 586-588. MR 16, 12. MR 62750
  • 5. L. Hodgkin, On the K-theory of Lie groups, Topology 6 (1967), 1-36. MR 35 #4950. MR 214099
  • 6. J. P. Lin, On the H-spaces with finitely generated cohomology algebras, Thesis, Princeton University, 1974. MR 367993

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57F10, 57F25, 57F05, 55G20, 55D45

Retrieve articles in all journals with MSC (1970): 57F10, 57F25, 57F05, 55G20, 55D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14021-9

American Mathematical Society